A.K.M Nazimuddin
PHONE

Office:   403

EMAIL

nazimuddin@ewubd.edu

PERSONAL WEB

A.K.M Nazimuddin

Senior Lecturer
Department of Mathematical and Physical Sciences

Master of Science (M. S.)

Institution : University of Dhaka

Department : Applied Mathematics (with Thesis)

Exam Year : 2011 (Exam Held in 2012)

Bachelor of Science (B. S. , Hon’s)

Institution : University of Dhaka

Department : Mathematics

Exam Year : 2010 (Exam Held in 2011)

Name of the Post

Organization

Period served

Lecturer

East West University

06/05/2014 to present

Lecturer

Stamford University Bangladesh

01/01/2014 to 30/04/2014

Lecturer

United International University

06/08/2013 to 10/10/2013

(Part-Time)

  • Riemannian Geometry
  • Symplectic Geometry
  • Contact Geometry

Journal Publication

International

(1) A. K. M. Nazimuddin, Ahsan Ali, “A Computer Technique for Duality Theory in Linear Programs”, American Journal of Applied Mathematics, Vol. 3, No. 3, 2015, pp. 95-99. doi: 10.11648/j.ajam.20150303.13.

(2) A.K.M. Nazimuddin and Md. Rifat Hasan, “Applications of Riemannian Geometry Comparing with Symplectic Geometry”, Annals of Pure and Applied Mathematics , Vol. 6, No. 2, pp 170-177, 2014.

(3) Md. Rifat Hasan and A.K.M. Nazimuddin, “Connections on Riemannian Geometry and it’s Applications”, Annals of Pure and Applied Mathematics, Vol. 6, No. 2, pp 178-184, 2014.

National

Publications will be here.

Conference & Seminars

Publications will be here.

Other

Publications will be here.

+ Academic Background

Master of Science (M. S.)

Institution : University of Dhaka

Department : Applied Mathematics (with Thesis)

Exam Year : 2011 (Exam Held in 2012)

Bachelor of Science (B. S. , Hon’s)

Institution : University of Dhaka

Department : Mathematics

Exam Year : 2010 (Exam Held in 2011)

+ Professional Experience

Name of the Post

Organization

Period served

Lecturer

East West University

06/05/2014 to present

Lecturer

Stamford University Bangladesh

01/01/2014 to 30/04/2014

Lecturer

United International University

06/08/2013 to 10/10/2013

(Part-Time)

+ Research Interest
  • Riemannian Geometry
  • Symplectic Geometry
  • Contact Geometry
+ Selected Publications

Journal Publication

International

(1) A. K. M. Nazimuddin, Ahsan Ali, “A Computer Technique for Duality Theory in Linear Programs”, American Journal of Applied Mathematics, Vol. 3, No. 3, 2015, pp. 95-99. doi: 10.11648/j.ajam.20150303.13.

(2) A.K.M. Nazimuddin and Md. Rifat Hasan, “Applications of Riemannian Geometry Comparing with Symplectic Geometry”, Annals of Pure and Applied Mathematics , Vol. 6, No. 2, pp 170-177, 2014.

(3) Md. Rifat Hasan and A.K.M. Nazimuddin, “Connections on Riemannian Geometry and it’s Applications”, Annals of Pure and Applied Mathematics, Vol. 6, No. 2, pp 178-184, 2014.

National

Publications will be here.

Conference & Seminars

Publications will be here.

Other

Publications will be here.